MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; GENERAL SURGERY TRAY

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; GENERAL SURGERY TRAY
Model Number SBA56GPIHM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
While draping the patient, the scrub tech discovered a hole in the lap cholecystectomy drape that was provided in the gen pack ucr #sbagpihm lot#334264 exp.2024-03-01.There was no incision made on the patient at this time and we discarded all supplies on the back table and mayo stand without using any supplies on the patient.The hole appeared to be a manufacturer defect of the drape and not a hole that would have been punctured by an object.The drape was saved for risk management along with the pack contents sheet with the lot #, etc on it.

Brand Name
CARDINAL HEALTH
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key9752990
Report Number9752990
Device Sequence Number11493266
Product Code LRO
UDI-Device Identifier10887488722580
UDI-Public(01)10887488722580
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2020
Report Date (Section F) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSBA56GPIHM
Device Catalogue NumberSBA56GPIHM
Device Lot Number334264
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight130
Date Report Sent to FDA01/17/2020